# SDR DALA2017080205959

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 62,300 hours, 16,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR OVER DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE POWER SUPPLY AND BATTERY IAW AMM 33-51-07, OPS OK.
